T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Discrete-time GeoX/D/c/N Queueing System with Batch Geometric Arrivals, Multiple Servers, and Retention of Reneging Customers

( Volume 5 Issue 1,January 2018 ) OPEN ACCESS
Author(s):

Yutae Lee

Abstract:

This paper considers the design and analysis of a discrete-time GeoX/D/c/N queueing system with batch geometric arrivals, multiple servers, and retention of reneging customers. This paper derives the limiting probability distribution of the number of customers in the system and also obtains the expression for the proportion of arriving customers that are blocked.

Paper Statistics:

Total View : 70 | Downloads : 61 | Page No: 64-65 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.